Gaviscon Double Action Tablets - Mint, Pack of 32
This product is currently not in stock for your country.
To help people live better with cancer, we donate $1000 to the American Cancer Society every month.
The Gaviscon Double Action Tablet helps tackle heartburn and indigestion wich are common side-effects of chemotherapy as well as some types of cancer which involve the digestive system.
The tablets bring fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:
1) Neutralising excess stomach acid to relieve discomfort (White layer)
2) Forming a protective barrier over the stomach contents to soothe that burning pain in your chest (Pink layer)
Why do people living with cancer recommend this product?
"During chemo I constantly had acid reflux after meals. Using relief tablets and liquid medicine really helped tackle this."
What are the ingredients?
Each chewable tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the active ingredients The tablets also contain Xylitol, Magnesium Stearate, Macrogol 20,000, Mannitol (E421), Copovidone, Acesulfame-K Aspartame (E951), Mint Flavour and Carmoisine Lake (E122)
How do I use it?
You can take this product if you are pregnant or breast feeding. Dosage: For oral administration. Adults and children over 12 years: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day. Chew thoroughly before swallowing. Children under 12 years: Not to be given unless recommended by your doctor. Before taking this product. Each four tablet dose contains 9.64 mmol sodium and 7.5 mmol calcium. If you have been advised a diet restricted in any of these please ask your doctor before taking this product. If you have phenylketonuria, note that the product is sweetened with aspartame, a source of phenylalanine. Do not take this product if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. These tablets contain xylitol, which may very rarely cause a laxative effect. Contains carmoisine lake (E122) which may cause allergic reactions. Consult your doctor if you experience these or any other side effects. After taking this product: If symptoms persist after 7 days consult your doctor. If you take too many tablets you may feel bloated. It is unlikely to cause harm, but please consult your doctor or pharmacist. If you forget a dose, it is not necessary to double the dose next time, just carry on taking as before.
I have had difficulty taking liquid gaviscon due to stomach spasms/tightening so I changed to gaviscon double action tablets which I find instantly brings relief from reflux with no side effects ....
Makes my stomach happy.
All hail the digestive system! These don't taste like a box of chalk and they work. I think that's pretty much the best review I could write for them?
This British formulation is better than what is sold in the US
This British formulation is better than what is sold in the U. S. It contains calcium carbonate, instead of aluminum hydroxide and magnesium carbonate, which can contribute to osteoporosis after prolonged use. I wish it was available in a larger package size -- 32 tabs don't last very long.
Great for LPR
Works especially well for Laryngopharyngeal Reflux (LPR or Silent Reflux), a special type of reflux where you can get unbearable earaches but may not have the burning sensation you normally expect with reflux.